Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 3, Pages 549-554
http://dx.doi.org/10.1155/S016117128500059X

A note on exponentially bounded stopping times of certain one-sample sequential rank order tests

Department of Statistics, University of Kentucky, Lexington, Kentucky 40506, USA

Received 20 May 1985

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A simple proof of the exponential boundedness of the stopping time of the one-sample sequential probability ratio tests (SPRT's) is obtained.